Skip to Main content Skip to Navigation
Journal articles

Gaussian Multipole Model (GMM)

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02126830
Contributor : Jean-Philip Piquemal <>
Submitted on : Sunday, May 12, 2019 - 11:15:41 PM
Last modification on : Tuesday, December 24, 2019 - 12:40:07 PM

Links full text

Identifiers

Citation

Dennis Elking, G. Andrés Cisneros, Jean-Philip Piquemal, Thomas Darden, Lee Pedersen. Gaussian Multipole Model (GMM). Journal of Chemical Theory and Computation, American Chemical Society, 2009, 6 (1), pp.190-202. ⟨10.1021/ct900348b⟩. ⟨hal-02126830⟩

Share

Metrics

Record views

45